Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A symplectic geometry approach to generalized Casson's invariants of 3-manifolds

Authors: Sylvain E. Cappell, Ronnie Lee and Edward Y. Miller
Journal: Bull. Amer. Math. Soc. 22 (1990), 269-275
MSC (1985): Primary 20C99; Secondary 57M99
MathSciNet review: 1016041
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20C99, 57M99

Retrieve articles in all journals with MSC (1985): 20C99, 57M99

Additional Information

PII: S 0273-0979(1990)15885-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia